American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18H15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Peter M. Curran. Invariant-free representations of augmented rings . Trans. Amer. Math. Soc. 230 (1977) 313-319. MR 0444710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Donovan H. Van Osdol. Bicohomology theory . Trans. Amer. Math. Soc. 183 (1973) 449-476. MR 0323873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Klaus Wolffhardt. The Hochschild homology of complete intersections . Trans. Amer. Math. Soc. 171 (1972) 51-66. MR 0306192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kenneth Newman. Sequences of divided powers in irreducible, cocommutative Hopf algebras . Trans. Amer. Math. Soc. 163 (1972) 25-34. MR 0292875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia